# SDR CNMA200100033

- Difficulty date: September 1, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N450AX
- Make and model: Doug DC-10-10
- Aircraft serial: 46942
- Aircraft time: 65,822 hours, 25,875 cycles
- System (JASC): 2330 · Entertainment System
- Part: Decoder
- Part number: RDAX5321
- Part serial: 107550
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ELECTRICAL BURNING SMELL NOTICED IN COCKPIT, SOURCE UNKNOWN.  SHUTOFF RECIRC FANS AND SMELL DISSIPATED.  UPON INSPECTION CABIN, SMELL WAS VERY STRONG BETWEEN ROWS 30-34 ON RT SIDE.  PULLED MUX C/B'S AND SMELL CONTINUED.  FURTHER INVESTIGATION DISCOVERED HEAVY SMELL AT OVERHEAD LIGHT PANEL ABOVE SEAT 34K.  FOUND OVERHEAD DECODER BURNT AT SEAT 34HJK.  REMOVED AND REPLACED DECODER.  OP CKED GOOD, RESET ALL CB'S, NO SMELL/SMOKE NOTED.
